# SDR AALA981053

- Difficulty date: May 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N877AA
- Make and model: Boeing 727223
- Aircraft serial: 21389
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON FORWARD SIDE OF BELLFRAME STATION 720D BETWEEN STRINGER 28 LT AND 28 RT.  FRAME REPAIRED PER SRM 53-10-4 FIG 12.  (M)
